Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 27 (1973), 437-449
DOI: https://doi.org/10.1090/S0025-5718-73-99703-2
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Y. L. Luke, The Special Functions and Their Approximations, Vols. 1 and 2, Academic Press, New York, 1969.
  • [1] S. Haber, "Numerical evaluation of multiple integrals," SIAM Rev., v. 12, 1970, pp. 481-526. MR 0285119 (44:2342)
  • [2] I. M. Sobol', Multidimensional Quadrature Formulas and Haar Functions, Izdat. "Nauka", Moscow, 1969. (Russian). MR 0422968 (54:10952)
  • [3] I. P. Mysovskikh & V. IA. Chernitsina, "Answer to a question of Radon," Dokl. Akad. Nauk SSSR, v. 198, 1971, pp. 537-539. (Russian) MR 0281347 (43:7065)
  • [1] L. K. Frevel, J. W. Turley & D. R. Petersen, Seven-Place Table of Iterated Sine, The Dow Chemical Company, Midland, Michigan, 1959. [See Math. Comp., v. 14, 1960, p. 76, RMT 2.]
  • [2] L. K. Frevel & J. W. Turley, Seven-Place Table of Iterated $ {\operatorname{Log} _e}(1 + x)$, The Dow Chemical Company, Midland, Michigan, 1960. [See Math. Comp., v. 15, 1961, p. 82, RMT 3.]
  • [3] L. K. Frevel & J. W. Turley, Tables of Iterated Sine Integral, The Dow Chemical Company, Midland, Michigan, 1961. [See Math. Comp., v. 16, 1962, p. 119, RMT 8.]
  • [4] L. K. Frevel & J. W. Turley, Tables of Iterated Bessel Functions of the First Kind, The Dow Chemical Company, Midland, Michigan, 1962. [See Math. Comp., v. 17, 1963, pp. 471-472, RMT 81.]
  • [1] M. Abramowitz & I. A. Stegun, Editors, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards, Applied Mathematics Series, No. 55, U.S. Government Printing Office, Washington, D.C., 1964, p. 256. MR 0167642 (29:4914)
  • [2] Math. Comp., v. 20, 1966, p. 641, MTE 399. MR 0203928 (34:3775)
  • [3] British Association for the Advancement of Science, Mathematical Tables, Vol. I: Circular & Hyperbolic Functions, Exponential & Sine & Cosine Integrals, Factorial Function & Allied Functions, Hermitian Probability Functions, 3rd ed., Cambridge Univ. Press, 1951, pp. xxxviii + 40. MR 0046124 (13:689c)
  • [1] M. Abramowitz & I. A. Stegun, Editors, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards, Applied Mathematics Series, No. 55, U.S. Government Printing Office, Washington, D.C., 1964, Table 4.12, pp. 200-201. MR 757537 (85j:00005a)
  • [1] H. E. Fettis & J. C. Caslin, Elliptic Functions for Complex Arguments, Report ARL 67-0001, Aerospace Research Laboratories, Office of Aerospace Research, United States Air Force, Wright-Patterson Air Force Base, Ohio, January, 1967. See Math. Comp., v. 22, 1968, pp. 230-231.
  • [2] F. M. Henderson, Elliptic Functions with Complex Arguments, Univ. of Michigan Press, Ann Arbor, Michigan, 1960. See Math. Comp., v. 15, 1961, pp. 95, 96. MR 0147675 (26:5189)
  • [1] Lai K. Chan & N. N. Chan, "Estimates of the parameters of the double exponential distribution based on selected order statistics," Bull. Inst. Statist. Res. Training, v. 3, 1969, pp. 21-40.
  • [2] Lai K. Chan, N. N. Chan & E. R. Mead, "Best linear unbiased estimates of the parameters of the logistic distribution based on selected order statistics," J. Amer. Statist. Assoc., v. 66, 1971, pp. 889-892.
  • [1] Dov Jarden, Recurring Sequences, 2nd ed., Riveon Lematematika, Jerusalem, 1966. (See Math. Comp., v. 23, 1969, pp. 212-213, RMT 9.) A new edition is in preparation. MR 0197383 (33:5548)
  • [2] Marvin Wunderlich, Tables of Fibonacci Entry Points, The Fibonacci Association, San Jose, California, January 1965. (See Math. Comp., v. 20, 1966, pp. 618-619, RMT 87.)
  • [1] M. Lal & P. Gillard, "On the equation $ \phi (n) = \phi (n + k)$," Math. Comp., v. 26, 1972, pp. 579-583. MR 0319391 (47:7935)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-73-99703-2
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society